MathSciNet Relay Station
MathSciNet bibliographic data
MR1863404 46L07 (46L08 46M10 47B49 47L25)
Blecher, David P.; Paulsen, Vern I. Multipliers of operator spaces, and the injective envelope. Pacific J. Math. 200 (2001), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement